Analytical solution of wave system in R-n with coupling controllers


MOHYUD-DIN S. T. , YILDIRIM A. , DEMIRLI G.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.21, no.2, pp.198-205, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1108/09615531111105399
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.198-205

Abstract

Purpose - The purpose of this paper is to consider analytical solution of wave system in R-n with coupling controllers by using the homotopy perturbation method (HPM).